MathSciNet Relay Station
MathSciNet bibliographic data
MR1290730 17B10 (17B50 20G05)
Premet, Alexander An analogue of the Jacobson-Morozov theorem for Lie algebras of reductive groups of good characteristics. Trans. Amer. Math. Soc. 347 (1995), no. 8, 2961–2988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement